# SDR GTIA030530

- Difficulty date: June 12, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING UPPER FORWARD TRAP PANEL PAINT CRACK THROUGH OUT TOP COAT AND VISABLE TO COMPOSITE MATERIAL.  FOUND LEFT WING UPPER FORWARD TRAP PANEL DELAMINATED. REPAIRED TWO DELAMINATES ON LEFT WING UPPER TRAP PANEL.  (M)
